# SDR IPXA2017052717593

- Difficulty date: May 17, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB75651
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 3 PYLON PANEL 487BL GOUGED AT VENT.  REPAIRED THE PANEL IAW EA 011-5450-01-A6802, REV IR, AND EO MD11-5450-64348-A.
